# SDR TWAA9913606

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59123
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHT WAS INOPERATIVE AT THE MID GALLEY.  FOUND A CUT IN THE LIGHT STRIP.  REPLACED THE STRIP.  CHECK-C 9-1-99 LAX.
